A note on the split common fixed point equality problems in Hilbert spaces
We study the split common fixed point equality problems (SCFPEP). Furthermore, we formulate and analyse the algorithms for solving this SCFPEP for the finite family of quasi-nonexpansive operators in Hilbert spaces and shows how it unifies and generalizes previously discussed problems. In the end, w...
Saved in:
Main Authors: | , |
---|---|
格式: | Article |
語言: | English |
出版: |
Institute for Mathematical Research, Universiti Putra Malaysia
2017
|
在線閱讀: | http://psasir.upm.edu.my/id/eprint/51915/1/5.%20ademnbulama.pdf http://psasir.upm.edu.my/id/eprint/51915/ http://einspem.upm.edu.my/journal/fullpaper/vol11sapril/5.%20ademnbulama.pdf |
標簽: |
添加標簽
沒有標簽, 成為第一個標記此記錄!
|
id |
my.upm.eprints.51915 |
---|---|
record_format |
eprints |
spelling |
my.upm.eprints.519152017-05-03T04:43:00Z http://psasir.upm.edu.my/id/eprint/51915/ A note on the split common fixed point equality problems in Hilbert spaces Kilicman, Adem Mohammed, Lawan Bulama We study the split common fixed point equality problems (SCFPEP). Furthermore, we formulate and analyse the algorithms for solving this SCFPEP for the finite family of quasi-nonexpansive operators in Hilbert spaces and shows how it unifies and generalizes previously discussed problems. In the end, we give numerical example that illustrates our theoretical results. Institute for Mathematical Research, Universiti Putra Malaysia 2017 Article PeerReviewed application/pdf en http://psasir.upm.edu.my/id/eprint/51915/1/5.%20ademnbulama.pdf Kilicman, Adem and Mohammed, Lawan Bulama (2017) A note on the split common fixed point equality problems in Hilbert spaces. Malaysian Journal of Mathematical Sciences, 11 (spec. Apr.). pp. 47-60. ISSN 1823-8343; ESSN: 2289-750X http://einspem.upm.edu.my/journal/fullpaper/vol11sapril/5.%20ademnbulama.pdf |
institution |
Universiti Putra Malaysia |
building |
UPM Library |
collection |
Institutional Repository |
continent |
Asia |
country |
Malaysia |
content_provider |
Universiti Putra Malaysia |
content_source |
UPM Institutional Repository |
url_provider |
http://psasir.upm.edu.my/ |
language |
English |
description |
We study the split common fixed point equality problems (SCFPEP). Furthermore, we formulate and analyse the algorithms for solving this SCFPEP for the finite family of quasi-nonexpansive operators in Hilbert spaces and shows how it unifies and generalizes previously discussed problems. In the end, we give numerical example that illustrates our theoretical results. |
format |
Article |
author |
Kilicman, Adem Mohammed, Lawan Bulama |
spellingShingle |
Kilicman, Adem Mohammed, Lawan Bulama A note on the split common fixed point equality problems in Hilbert spaces |
author_facet |
Kilicman, Adem Mohammed, Lawan Bulama |
author_sort |
Kilicman, Adem |
title |
A note on the split common fixed point equality problems in Hilbert spaces |
title_short |
A note on the split common fixed point equality problems in Hilbert spaces |
title_full |
A note on the split common fixed point equality problems in Hilbert spaces |
title_fullStr |
A note on the split common fixed point equality problems in Hilbert spaces |
title_full_unstemmed |
A note on the split common fixed point equality problems in Hilbert spaces |
title_sort |
note on the split common fixed point equality problems in hilbert spaces |
publisher |
Institute for Mathematical Research, Universiti Putra Malaysia |
publishDate |
2017 |
url |
http://psasir.upm.edu.my/id/eprint/51915/1/5.%20ademnbulama.pdf http://psasir.upm.edu.my/id/eprint/51915/ http://einspem.upm.edu.my/journal/fullpaper/vol11sapril/5.%20ademnbulama.pdf |
_version_ |
1643835094013575168 |
score |
13.250246 |